Doctor insights on:
Phentermine is been around for about 60 years. Phentermine is an appetite suppressant the bariatrician in the winter of 2008. Has a article gives a great description of the medication phentermine. I have used Phentermine over the last nine years without any complications whatsoever. We only give a half of a 37.5 mg ...Read more
Does Fastin (phentermine) XR have worse side effects than regular fastin (phentermine)? Sometimes I get a little jittery with the regular, so will it be worse with xr?
A little less jitter: because the medicine is absorbed more slowly ...Read more
Reaction to sux: In terms of allergy in the usual sense, it may not exist with succinylcholine. My top concern would be an adverse intrinsic response to exposure to this drug, called malignant hyperthermia. This is life threatening if not immediately recognized, there is genetic predisposition(family history). Other conditions preclude use of this drug too, renal failure, certain neurologic conditions also. ...Read more
Orally in small incr: Nut desensitization is still not approved by the fda. Nut allergen is given orally in progressively larger doses, starting from a dose that does not cause systemic reactions. Progressive doses cause a desensitization, actual tolerance after discontinuation of daily doses may or may not develop. Standardized extracts for use in practice are not in use today. ...Read more
Diagnosed with asthma+allergic rhinitis 2years.Methacholine challenge test today:Negative.ImmunoCAP(A-IgE):Total 1114, 93.4 IgE(kU/l), good control?
Likely for asthma: If the methacholine challenge was negative,that means your asthma is under good control which is measured mostly by your quality of life, the number of asthma attacks, and your lung function. The IgE level is not included in measuring control. However it has nothing to do with your allergic rhinitis. ...Read more
No: Appropriate allergy testing is guided by the patients history and physical examination. Based upon this one's allergist will make a decision what to be tested for. The test, particularly for outdoor allergens is based upon the common allergens is that particular agricultural zone. Does this mean that all allergens will be tested no. ...Read more
Yes: Not interaction, good that you asked, always exercise caution with multiple medications, good luck ...Read more
After being on METFORMIN500 for 7 months. My blood sugar got normalized. A1C now 5.3 Mean plasma glucose 111.Fastin (phentermine) 98.the2 hour test 87. Did medicatin correct the problem and how is that possible?
Great: Its probably a variety of causes you are likely eating better less carbs less sugars and the medication is helping you utilize the Insulin your pancreas is releasing. This is what we hope will occur. Speak to your doctor they may want to keep you on the drug or consider removing it and following the glucose levels should they believe your habits are helping normalize the sugar. ...Read moreSee 1 more doctor answer
Varies: Allergic reactions varies with individuals.Some can consume cashews, while to others they are toxic.Reactions can be mild or severe. Mild reactions include nausea , vomiting, diarrhea. Skin rash and itching on the skin.The eyes , roof of mouth and throat may itch.Severe reactions include difficulty breathing, swelling to face and throat.The most dangerous is anaphylaxis.This can be fatal ...Read more
Less so: The best treatment for food allergies defined as having symptoms after ingesting certain foods (and not just having a blood testing stating food allergy is present) is first and foremost, avoidance and secondarily by carrying epipen(jr) which is adrenaline which can be injected into the person's thigh asap after contact with the allergen. Prednisone is much less useful. ...Read moreSee 2 more doctor answers
I'm allergic to Erythromycin-anaphylaxis
Sulfa drugs- rash can I use polymyxin b sulfate eye drops?
Yes: Polymyxin is an effective anti-bacterial. You could use it without the allergies popping up as it has with others. However: are you sure you need this drop? It seems as if you are using an antibiotic for every eye inflammation, most of which are probably not bacterial. And in so doing you have sensitized yourself to antibiotics that you might need for an actual infection. ...Read more
Yes: It's not common, but it happens, and it's probably not a good medicine for you. Most people have no problems with it, but some are very sensitive, and have spikes in blood pressure or other severe symptoms, and they shouldn't take it without discuss first with their doctor. ...Read moreSee 1 more doctor answer
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more